I need to know because I have a ostomy with no large intestine with part of my small intestine gone with that have effect on it not absorbing the pill with lack of digestive track if anyone knows please help..thx
It will take a few days for the oxycontin to kick in. If you don't think you're absorbing it, or are seeing it in your stool, and its not just the shell, ask your dr about something like a fentanyl patch that doesn't depend on your digestive tract. It may slow your digestion enough to work. You'll just have to keep track of how you feel.
By the end of a week, you should know. They can take 3-4 days to build a good steady blood level. You would probably just be better off taking immediate release oxycodone rather than Oxycontin due to your digestive situation. You probably are not going to absorb the Oxycontin.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2010 • 4 answers
Posted 10 Dec 2014 • 2 answers
Posted 31 Mar 2016 • 2 answers
Posted 19 Apr 2016 • 1 answer
Posted 29 Jan 2017 • 3 answers